# SDR GTIA031002

- Difficulty date: November 13, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN METAL FLOOR PANEL IS CRACKED AT FS 389 RIGHT OUTBOARD PANEL.  REMOVED CABIN FLOOR PANEL.  TRIMMED OUT DAMAGE.  FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR DOUBLER AND FILLER.  INSTALLED RIGHT OUTBOARD FLOOR PANEL.  (M)
